# SDR A6WA201140738

- Difficulty date: August 7, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N456AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 18,794 hours, 17,966 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT 14TH DUCT WARN MESSAGE OVERHEAT INDICATED IN DUCT BETWEEN 14TH STAGE SHUTOFF VALVE AND COWL ANTI ICE VALVE.  REPLACED LT PYLON 14TH STAGE LOOP ELEMENT A59WK AND TESTED GOOD IAW AMM36-21-00.
